Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Three new examples of compact manifolds admitting Riemannian structures of positive curvature


Author: Nolan R. Wallach
Journal: Bull. Amer. Math. Soc. 78 (1972), 55-56
MSC (1970): Primary 5372, 5366
MathSciNet review: 0284942
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5372, 5366

Retrieve articles in all journals with MSC (1970): 5372, 5366


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-12848-9
PII: S 0002-9904(1972)12848-9